Please use this identifier to cite or link to this item:
Title: Composition operators on Hilbert spaces of entire functions
Authors: Doan, Minh Luan
Khoi, Le Hai
Keywords: Compact difference
Hilbert spaces
Composition operators
Essential norm
Issue Date: 2015
Source: Doan, M. L., & Khoi, L. H. (2015). Composition operators on Hilbert spaces of entire functions. Comptes Rendus Mathematique, 353(6), 495-499.
Series/Report no.: Comptes Rendus Mathematique
Abstract: In this Note, we introduce Hilbert spaces of entire functions in the complex plane . We study composition operators on these spaces and obtain, in particular, criteria for the boundedness and compactness of such operators. Our results contain the corresponding results of Chacón et al. (2007) [1] as particular cases.
ISSN: 1631-073X
DOI: 10.1016/j.crma.2015.03.007
Schools: School of Physical and Mathematical Sciences 
Rights: © 2015 Académie des sciences. This is the author created version of a work that has been peer reviewed and accepted for publication in Comptes Rendus Mathematique, published by Elsevier on behalf of Académie des sciences. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document.  The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Doan+Khoi - CAOT-For Library.pdf323.19 kBAdobe PDFThumbnail

Citations 50

Updated on Jun 14, 2024

Web of ScienceTM
Citations 20

Updated on Oct 22, 2023

Page view(s) 50

Updated on Jun 15, 2024

Download(s) 20

Updated on Jun 15, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.